ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On absolute convergence of the series of Fourier coefficients with respect to Haar-like systems in the class BV(p(n)↑ P, ф)

Aplakov, A. (2015) On absolute convergence of the series of Fourier coefficients with respect to Haar-like systems in the class BV(p(n)↑ P, ф). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 50 (6). pp. 3-15. ISSN 00002-3043

[img]
Preview
PDF
Download (3129Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Haar-like system, Vilenkin system, Fourier series, absolute convergence.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Jan 2016 14:10
    Last Modified: 10 Mar 2017 11:55
    URI: http://mathematics.asj-oa.am/id/eprint/2476

    Actions (login required)

    View Item